# SDR ABXA000374

- Difficulty date: July 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 5910411516
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CENTER SECTION HAD INTERIOR STRUCTURE CORROSION.  REPLACED RIGHT ELEVATORIAW DC9 SRM 51-10-1.
